# SDR SWIA2020090252150

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-612
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BEAM LBL 27 HAS CORROSION AROUND 3EA NUTPLATES ON OB FLANGE BETWEEN FS 589 AND FS 612.  C-CHECK RO 8/29/2020.  PERFORMED A MAJOR REPAIR BY REPLACING THE CARGO FLOOR BEAM AT LBL 27 BETWEEN FS 589 AND FS 612 IAW CRJ 200 SRM COMPLETED SDR  AND CPCP.  NO WEIGHT CHANGE PART FOR PART REPLACEMENT.
